| Model Number |
DTMA1Q1 |
| Medical Device Problem Code |
Reset Problem (3019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 7122-65 lead, implanted: (b)(6) 2017; 459888 lead, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) experienced an electrical reset due to a software glitch.The device was re-interrogated for diagnostic testing and remains in use.No patient complications have been reported as a result of this event.